# SDR ASOA2013052003639

- Difficulty date: May 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED.   REWORKED IAW SRM 51-21-16-001-001-A01 AND SRM 51-25-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
